Can anyone offer any been there, done that advice/experience please?
My daughter is 5yrs old, she seems to mostly be illness induced and I think cough variant asthmatic. SHe has no in between, she's either absolutely fine and well or really poorly with her asthma. Her attacks are always overnight/very early morning, then she is fine/mostly fine all day, then attacks the next night, and so on.
She is on Seretide50, 2 puffs twice daily. Plus ventolin when required. She was on Seretide125 from June/July 2013 until February 2014, when her consultant decided the 125 was too high a dose and reduced to 50.
Since at least (possibly before this) Jan2013, she has been plagued with recurring thrush down below - nothing orally (although she has had a couple of oral episodes in the past but not since Feb2013). Could the below thrush be linked to her seretide inhaler? I keep being told no by the GPs but sometimes (often times!!) i find information from other asthmatics/parents to asthmatics is more reliable?!
What about stomach pains? It's always lower tummy, she mentions sore tummy daily, at least once, sometimes more in a day.
And bad dreams? She has bad dreams virtually every night, often more than once per night?